Alert archive / Indiana / Freeze Warnings in 2013
Freeze Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 20, 2013, 2:41 PM EDT for 35 counties in Indiana. It took effect at Apr 21, 2013, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2013, 2:41 PM EDT (18:41 UTC)
- In effect from
- Apr 21, 2013, 4:00 AM EDT
- Expired
- Apr 21, 2013, 8:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
All 35 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 6 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737 WWUS73 KIND 201841 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 241 PM EDT SAT APR 20 2013 ...FREEZING TEMPERATURES POSSIBLE AGAIN ON SUNDAY MORNING... .COLD HIGH PRESSURE WILL SLIDE EAST ACROSS THE GREAT LAKES TONIGHT. THIS WILL RESULT IN FREEZING OR SLIGHTLY BELOW FREEZING TEMPERATURES ALONG WITH SOME FROST TOWARD DAYBREAK. INZ060-067>069-201945- /O.CAN.KIND.FZ.A.0002.130421T0800Z-130421T1200Z/ SULLIVAN-KNOX-DAVIESS-MARTIN- INCLUDING THE CITY OF...VINCENNES 241 PM EDT SAT APR 20 2013 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE FREEZE WATCH. TEMPERATURES ARE NO LONGER EXPECTED TO REACH FREEZING...HOWEVER SOME FROST IS POSSIBLE TOWARD DAYBREAK. $$ INZ021-028>031-035>049-051>057-061>065-070>072-210245- /O.UPG.KIND.FZ.A.0002.130421T0800Z-130421T1200Z/ /O.NEW.KIND.FZ.W.0002.130421T0800Z-130421T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 241 PM EDT SAT APR 20 2013 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING: 400 AM UNTIL 800 AM * TEMPERATURES: LOW TEMPERATURES BETWEEN 29 AND 32. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED. * FORECASTER CONFIDENCE: MEDIUM PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KOCH
2 follow-up statements
756 WWUS73 KIND 210155 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 955 PM EDT SAT APR 20 2013 ...FREEZING TEMPERATURES POSSIBLE AGAIN ON SUNDAY MORNING... .COLD HIGH PRESSURE WILL SLIDE EAST ACROSS THE GREAT LAKES TONIGHT. THIS WILL RESULT IN FREEZING OR SLIGHTLY BELOW FREEZING TEMPERATURES ALONG WITH SOME FROST TOWARD DAYBREAK. INZ021-028>031-035>049-051>057-061>065-070>072-211000- /O.CON.KIND.FZ.W.0002.130421T0800Z-130421T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 955 PM EDT SAT APR 20 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. * TIMING: 400 AM UNTIL 800 AM * TEMPERATURES: LOW TEMPERATURES BETWEEN 29 AND 32. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED. * FORECASTER CONFIDENCE: MEDIUM PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
817 WWUS73 KIND 211207 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 807 AM EDT SUN APR 21 2013 INZ021-028>031-035>049-051>057-061>065-070>072-211315- /O.EXP.KIND.FZ.W.0002.000000T0000Z-130421T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 807 AM EDT SUN APR 21 2013 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE RISEN TO ABOVE FREEZING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 20, 2:34 PM EDT, 7 minutes earlier.
Area forecast discussion, Apr 20, 2:34 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 234 PM EDT SAT APR 20 2013 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM...LONG TERM AND AVIATION SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 234 PM EDT SAT APR 20 2013 HIGH PRESSURE FROM THE UPPER MIDWEST TO THE SOUTHERN STATES WILL KEEP CENTRAL INDIANA DRY THROUGH MONDAY. THEN...A PAIR OF FRONTAL SYSTEMS WILL BRING MORE SHOWERS AND THUNDERSTORMS TO THE AREA NEXT WEEK. A FREEZE IS ONCE AGAIN EXPECTED OVERNIGHT TONIGHT ACROSS ALL BUT THE FAR SOUTHWEST PART OF CENTRAL INDIANA. HOWEVER...TEMPERATURES WILL REBOUND TO NEAR NORMAL IN THE MID 60S TO AROUND 70 DEGREES BY MONDAY AS THE WINDS SHIFT TO SOUTHERLY AHEAD OF A FRONTAL SYSTEM. BUT THEN...THEY WILL DROP BACK TO BELOW NORMAL IN THE WAKE OF THIS SYSTEM BY TUESDAY. && .NEAR TERM /TONIGHT/... ISSUED AT 234 PM EDT SAT APR 20 2013 A POTENTIAL FREEZE IS ONCE AGAIN THE MAIN FOCUS FOR THE FORECAST TONIGHT. MODELS IN GOOD AGREEMENT ON SURFACE HIGH PRESSURE RIDGE ACROSS THE AREA THIS EVENING AND THEN LIFTING OFF TO THE SOUTHERN ONTARIO BY 12Z SUNDAY. DIURNAL CU WILL DISSIPATE AT SUNSET LEAVING BEHIND CLEAR SKIES. MODELS SUGGESTING THICK HIGH CLOUDS AHEAD OF A WEAK PLAINS TROUGH AND IN WARM AIR ADVECTION PATTERN WILL SLIDE EAST ACROSS CENTRAL INDIANA BUT NOT UNTIL AFTER 06Z. WITH LIGHT EAST AND NORTHEAST WINDS TONIGHT...IT APPEARS THE ARRIVAL OF THESE CLOUDS WILL BE THE ONLY DETERENT TO SUB-FREEZING TEMPERATURES OVERNIGHT. HOWEVER...STILL THINK MOST OF THE FORECAST AREA WILL DIP BELOW FREEZING AFTER 4 AM BUT NOT QUITE AS MUCH BELOW AS THE 12Z GFS IS SUGGESTING. THE FAR SOUTHWEST WITH INCREASING CLOUDS SHOULD STAY JUST ABOVE FREEZING...HOWEVER. WILL GO AHEAD AND UPGRADE THE FREEZING WATCH TO A WARNING ALL BUT SOUTHWEST AND THROW SOME FROST IN THE GRIDDS. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 234 PM EDT SAT APR 20 2013 MAIN FORECAST FOCUS WILL BE ON TEMPERATURES EARLY AND THEN SHOWER CHANCES AND TIMING EARLY NEXT WEEK. MODELS IN GOOD AGREEMENT ON LIFTING HIGH PRESSURE TO QUEBEC AND THE ADIRONDACKS BY MONDAY 00Z WITH NICE LOW LEVEL WARM AIR ADVECTION ON ITS BACK SIDE ACROSS CENTRAL INDIANA. IN FACT...MODEL 850 MILLIBAR TEMPERATURES FROM NEGATIVE 3 TO NEGATIVE 6 THIS EVENING INCREASE TO 1 TO 4 DEGREES ABOVE ZERO CELSIUS BY 00Z MONDAY. MODEL SOUNDINGS AGREE THAT MIXING HEIGHT WILL BE NEAR OR JUST BELOW 850 MILLIBARS. WITH MILKY SUNSHINE FROM HIGH CLOUDS...AND UTILIZING 850 MILLIBAR FORECASTING CHART...PREFER THE SLIGHTLY COOLER GFS MOS WITH HIGHS IN THE MID 50S NORTHEAST TO THE LOWER 60S SOUTHWEST. CONTINUED HIGH CLOUDINESS AND LIGHT SOUTHEAST FLOW SUNDAY NIGHT SHOULD KEEP TEMPERATURES WELL ABOVE FREEZING SUNDAY NIGHT. SIMILAR 12Z MOS AND ALLBLEND TEMPERATURES IN THE UPPER 30S TO LOWER 40S LOOK GOOD FOR OVERNIGHT LOWS. BY MONDAY...MODELS WERE HAVING SOME TIMING DIFFERENCES REGARDING A DEVELOPING FRONT FROM THE UPPER MIDWEST TO THE SOUTHERN PLAINS. THE ECMWF HAS TRENDED BEST REGARDING TIMING WITH SUPPORT FROM THE GEM. MEANWHILE...THE NAM HAS BEEN A FAST OUTLIER AND THE GFS HAS FLIP- FLOPPED AND APPEARS TO BE TOO MOIST RESULTING IN QPF ON MONDAY FROM THE DETERMINISTIC GFS AND NAM. PREFER THE SLOWER MORE STEADY ECMWF WHICH KEEPS QPF JUST TO OUR NORTHWEST THROUGH MONDAY. SOUTH FLOW AHEAD OF THE FRONT...850 MILLIBAR TEMPERATURES 5 TO 6 DEGREES CELSIUS AND SOME BREAKS IN THE SUNSHINE SHOULD ALLOW TEMPERATURES TO TOP OUT IN THE MID 60S TO AROUND 70 WHICH IS ABOUT NORMAL FOR THIS TIME OF YEAR. THE EURO BRINGS THE COLD FRONT TO LAKE SUPERIOR STRETCHING SOUTHEAST TO JUST NORTHEAST OF ST. LOUIS AND NEAR TULSA BY 12Z TUESDAY AND THEN TO JUST WEST OF THE ILLINOIS AND INDIANA STATE LINE BY 00Z WEDNESDAY. WILL GO WITH SMALL POPS TO OUR NORTHWEST HALF TUESDAY NIGHT AND THEN LIKELY POPS ACROSS THE ENTIRE FORECAST AREA ON TUESDAY AS THE FRONT GETS CLOSER. WITH WEAK INSTABILITY AT BEST...WILL ONLY GO ISOLATED REGARDING THUNDER. TEMPERATURES WILL NOT BE QUITE AS WARM ON TUESDAY WITH PLENTY OF CLOUD COVER AND SHOWERS AROUND. POTENITIAL FOR WIDESPREAD NEAR ONE INCH RAIN TOTALS ON TUESDAY ACROSS AREAS THAT HAVE HAD FLOOD ISSUES. THIS COULD SERVE TO PROLONG THE FLOODING ACROSS SOUTHWESTERN INDIANA ALONG THE WHITE AND WABASH. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY|/... ISSUED AT 234 PM EDT SAT APR 20 2013 MODELS ARE SIMILAR ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE USED FOR MOST ITEMS IN THE LONG TERM. AS AN UPPER TROUGH MOVES INTO THE AREA EARLY IN THE EXTENDED...A COLD FRONT WILL MOVE THROUGH TUESDAY NIGHT INTO EARLY WEDNESDAY. HIGHER POPS TUESDAY NIGHT WILL GIVE WAY TO LOW CHANCES IN THE EAST ON WEDNESDAY MORNING AS THE FRONT EXITS. DECIDED TO REMOVE POPS ON THURSDAY...AS FORCING APPEARS WEAK AS AN IMPULSE MOVES THROUGH THE UPPER TROUGH. FLOW WILL TRY TO BECOME MORE ZONAL BUT UPPER TROUGH WILL REESTABLISH ITSELF BY NEXT WEEKEND. A COLD FRONT WILL BRING MORE CHANCES FOR RAIN BY FRIDAY NIGHT AND SATURDAY. TEMPERATURES WILL CONTINUE TO BE BELOW NORMAL THROUGH THE PERIOD. && .AVIATION /DISCUSSION FOR THE 201800Z TAFS/... ISSUED AT 234 PM EDT SAT APR 20 2013 VFR THROUGH THE PERIOD. EXPECT SCATTERED TO BROKEN CU AT THE SITES FOR THE REMAINDER OF THE AFTERNOON. IT LOOKS LIKE BY VALID TIME ANY CEILINGS SHOULD BE VFR. CU WILL DISSIPATE BY 01Z OR SO LEAVING JUST INCREASING HIGH AND MID CLOUDS FOR THE REMAINDER OF THE PERIOD. WINDS WILL GRADUALLY VEER THROUGH THE PERIOD. SPEEDS AROUND 10KT DURING THE DAYLIGHT HOURS. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM TO 8 AM EDT SUNDAY FOR INZ021-028>031- 035>049-051>057-061>065-070>072. && SYNOPSIS...KOCH NEAR TERM...KOCH SHORT TERM...KOCH LONG TERM....50 AVIATION...50
Hazardous weather outlook, Apr 20, 8:10 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 810 AM EDT SAT APR 20 2013 INZ021-028>031-035>040-043>048-051>055-060>063-067>070-211215- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS- MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE- MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE- 810 AM EDT SAT APR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: FLOODING ONGOING. FROST AND FREEZING TEMPERATURES TONIGHT. HAZARDS: SOME FLOODED ROADS AND STREAMS. RIVER FLOODING. FROST AND FREEZING TEMPERATURES TONIGHT. TIMING: FLOODING ONGOING. FROST AND FREEZING TEMPERATURES FROM 400 AM TO 800 AM ON SUNDAY MORNING. DISCUSSION: FLOODING CONTINUES IN SOME LOCATIONS. SOME ROADS ARE FLOODED AND CLOSED AS CREEKS AND STREAMS HAVE RUN OUT OF THEIR BANKS. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS FOR MORE INFORMATION ON RIVER FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: ANOTHER WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS NEXT MONDAY AFTERNOON THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. LIGHTNING IS A THREAT IN ALL THUNDERSTORMS. RIVER FLOODING WILL BE ONGOING MUCH OF NEXT WEEK. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS FOR MORE INFORMATION ON RIVER FLOODING. DISCUSSION: A COLD FRONT ADVANCING TOWARD CENTRAL INDIANA MAY BRING A RAIN THREAT BY MONDAY AFTERNOON AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY REPORT ANY ONGOING FLOODING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ041-042-049-056-057-064-065-071-072-211215- DELAWARE-RANDOLPH-HENRY-SHELBY-RUSH-BARTHOLOMEW-DECATUR-JACKSON- JENNINGS- 810 AM EDT SAT APR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: FROST AND FREEZING TEMPERATURES TONIGHT. HAZARDS: FROST AND FREEZING TEMPERATURES TONIGHT. TIMING: FROST AND FREEZING TEMPERATURES FROM 400 AM TO 800 AM ON SUNDAY MORNING. DISCUSSION: COLD HIGH PRESSURE MAY ALLOW TEMPERATURES TO DROP BELOW FREEZING AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: ANOTHER WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS NEXT MONDAY AFTERNOON THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. LIGHTNING IS A THREAT IN ALL THUNDERSTORMS. DISCUSSION: A COLD FRONT ADVANCING TOWARD CENTRAL INDIANA MAY BRING A RAIN THREAT BY MONDAY AFTERNOON AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:10 AM EDT | Freeze Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 12 hr |
| Apr 20, 7:56 AM EDT | Areal Flood Warning | IND | Hamilton, Tipton | 12 hr |
| Apr 20, 7:59 AM EDT | Areal Flood Warning | IND | Putnam | 12 hr |
Nearby
Freeze Warnings in Indiana, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.